# SDR PCAA0112169

- Difficulty date: December 13, 2001
- Submitted: December 14, 2001
- Operation: Air carrier
- Aircraft: N847EX
- Make and model: Dhav DHC8102
- Aircraft serial: 333
- Aircraft time: 22,296 hours, 24,424 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT 2 EMERGENCY PATHWAY LIGHTS FOUND INOPERATIVE AT ROW 8DF AND FORWARD LIGHT INOPERATIVE AT ROW 1DF.  WIRING REPAIRED AT ROW 8DF AND 1DF.  AIRCRAFT RETURNED TO SERVICE.
